# SDR UPS99229921

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5530 · Vertical Stabilizer
- Part: Gusset
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, VERT STAB MAIN BOX INTERIOR 9TH COMPARTMENT FROM TOP, RIB TO SKIN ATTACH GUSSET CRACKED AT S7 RT.  GUSSET REPLACED IAW SRM 51-20-1 FIG 7.
